# SDR DALA13020560199

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 68,031 hours, 9,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE AFT UNDER BELLY NEAR TAIL ACCESS DOOR.  CUTOUT DAMAGE IAW SRM 53-00-01.  PERFORMED HFEC IAW SRM 53-00-01, STEP 4, NO FINDINGS. PERFORMED PERMANENT REPAIR IAW SRM.
